DOI 10.3109/0886022x.2013.794679
Two cases of baclofen-induced encephalopathy in hemodialysis and peritoneal dialysis patients.
Аннотация
Hiccups are a spasmodic contraction of the diaphragm and usually transient phenomenon that affects nearly everyone. When hiccups develop, the patients are administrated antispastic agent, such as baclofen. Baclofen is widely used for the treatment of this spastic movement disorders. Also, baclofen is a gamma-aminobutyric acid (GABA) derivative that induces presynaptic motor neuron inhibition and produces a central antispastic response. Baclofen toxicity is rare and has been reported with intrathecal pump and orally administered baclofen, particularly in patients with poor renal function. Herein, we report two cases of encephalopathy in hemodialysis and peritoneal dialysis patients who received low doses of baclofen for persistent hiccups.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.